# SDR 02FDEA00961

- Difficulty date: December 22, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 34,431 hours, 24,937 cycles
- Engine: Pwa JT9D*
- Engine time: 29,688 hours, 22,017 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEVELED OFF AT FL330, OIL TEMPERATURE BEGAN INCREASING.  INCREASED THRUST, ATTEMPTING TO DECREASE OIL TEMPERATURE, BUT IT CONTINUED TO CLIMB, TURNING AMBER, THEN RED UNTIL IT REACHED 165 DEGREES, SHUT DOWN NR 1 ENGINE AND DIVERTED.  REMOVED AND REPLACED TEMP BULB IAW MM.  RAN ENGINE FOR 1 HOUR AT VARIOUS POWER SETTINGS AND OIL TEMPERATURE NEVER CLIMBED ABOVE 100 DEGREES.  OPS AND LEAK CHECK GOOD, OK FOR SERVICE.
